Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online
Ask a Urologist   »  

Noticed blood after urinating. Have systemic scleroderma and losing weight. What's wrong?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
I have some blood when I wipe after urinating. I am a 46 yr old female who had a hysterectomy 3 years ago and have had recent diagnoses of Systemic Profuse Scleroderma (into the GI system and joints) and Achalasia (significant symptomology). Have had weight loss (focus of doctors is to get weight up before next treatment options) and continued difficulty eating. The blood when wiping after urinating is new today. What could it be?
Posted Sat, 5 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 23 minutes later

Thank you for the query.

Blood in urine can most common is caused by urinary tract stones. Usually also burning when urinating or frequent urinating appears.
In some cases blood in urine can be caused by urinary bladder tumors.
It is advisable for you to have abdominal ultrasound with urinary bladder checkup and urine analysis.

Hope it will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor